# SDR AWXA200700720

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 56,347 hours, 24,999 cycles
- Engine: Iae V2500A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2500A1
- Part serial: 0031
- Condition: Flamed Out
- Location: Nr 1
- Part time: 49,457 hours, 22,243 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

EWR - PHX - IFSD - CREW REPORTED HEARING A "BANG" FOLLOWED BY THE NR 1 ENGINE SHUTTING DOWN.  CREW INITIATED AN IN-FLIGHT RESTART OF THE NR 1 ENGINE, ENGINE STARTED AND UPON APPLICATION OF POWER ANOTHER BANG WAS HEARD FOLLOWED BY THE NR 1 ENGINE SHUTTING DOWN.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO SDF.  THE LANDING WAS UNEVENTFUL.  THE A/C TAXIED TO THE GATE.  MX PERFORMED A BOROSCOPE OF THE NR  1 ENGINE.  MX DISCOVERED DAMAGE TO BLADES FROM STAGE 7 THRU STAGE 12.  MX REPLACED THE NR 1 ENGINE PER TASK CARD R5M71302.  ENGINE POWER RUNS WERE GOOD.  THE A/C WAS RETURNED TO SERVICE.
